The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Full-Text PDF (322 KB) | Metadata | Table of Contents | RMI summary
Volume 14, Issue 1, 1998, pp. 117–144
DOI: 10.4171/RMI/237

Published online: 1998-04-30

Maximal functions and Hilbert transforms associated to polynomials

Anthony Carbery[1], Fulvio Ricci[2] and James Wright[3]

(1) University of Edinburgh, UK
(2) Scuola Normale Superiore, Pisa, Italy
(3) University of Edinburgh, UK

No abstract available for this article.

No keywords available for this article.

Carbery Anthony, Ricci Fulvio, Wright James: Maximal functions and Hilbert transforms associated to polynomials. Rev. Mat. Iberoam. 14 (1998), 117-144. doi: 10.4171/RMI/237